# SDR C2XA08R1096

- Difficulty date: June 29, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N14117
- Make and model: Emb EMB-145XR
- Aircraft serial: 145674
- Aircraft time: 15,721 hours, 8,363 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 14520375401
- Condition: Disconnected
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 3144 - IAD - FLIGHT CREW REPORTED SMOKE IN CABIN DURING CLIMB.  CREW PERFORMED AIR RETURN AND LANDED BACK IN IAD WITHOUT INCIDENTS.  MX FOUND TUBE UNDER SEAT 9A DISCONNECTED.  MX RECONNECTED DUCT AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.  (A)
